Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Positive definite operator sequences
HTML articles powered by AMS MathViewer

by T. Bisgaard PDF
Proc. Amer. Math. Soc. 121 (1994), 1185-1191 Request permission

Abstract:

An example is given of a linear mapping from ${\mathbf {C}}[x]$ to ${{\mathbf {M}}_2}({\mathbf {C}})$ which is positive but not completely positive. It is shown that a positive linear mapping from ${\mathbf {C}}[x]$ to ${\mathbf {B}}(\mathcal {H})$ is completely positive if certain scalar moment sequences associated with it are determinate.
References
Similar Articles
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 121 (1994), 1185-1191
  • MSC: Primary 43A35; Secondary 43A65, 44A60, 46L05
  • DOI: https://doi.org/10.1090/S0002-9939-1994-1197531-3
  • MathSciNet review: 1197531